# SDR 2004F00117

- Difficulty date: September 9, 2003
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION AND BARE METAL ON SEVERAL NUT PLATES AND CLIP NUTS AND THEIR UPPER AND LOWER MOUNTING SURFACE IN FORWARD CARGO COMPARTMENT BETWEEN RIGHT FRAME 28 TO FRAME 34, RIGHT STRINGER R-S 34 TO CENTER B/L.  FABRICATE, ALODINED, PRIMED, APPLIED TOPCOAT AND INSTALLED INTERCOSTAL BETWEEN FRAME 28 TO FRAME 34, STRINGER 34R.  (M)
